# SDR AALA201812032001

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 98,737 hours, 15,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 498389
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT AISLE LIGHTS IN AFT LEFT CABIN WERE INOPERATIVE.  FOUND NO OUTPUT FROM THE CHARGER.  REPLACED BOTH THE BATTERY AND CHARGER,
